# SDR HALA20240830246

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 27,737 hours, 4,466 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,737 hours, 4,466 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - IMMEDIATELY AFTER ECAM FOR ENG #1 BLEED FAULT, F/A & PAX REPORTED STRONG ODOR OF BURN. REPLACED PRESSURE REGULATING VALVE PER AMM 36-11-52. PERFORMED OPS AND LEAK CHECK OF #1 ENGINE PRV. PERFORMED ENGINE IDLE RUN OF EACH ENGINE SEPERATELY.  RAN EACH PACK ISOLATED TO RESPECTIVE ENGINE.  NO ODORS NOTED IN CABIN.  PEFORMED TASK CARD 330-72-HWI-02-2  ENGINE WATER WASH FOR  BOTH #1 & #2 ENGINE.  NO ODORS NOTED IN CABIN. OPS CHECK GOOD.  OK FOR SERVICE.  NO LEAKS NOTED. VERIFICATION FLIGHT COMPLETED SATISFACTORILY
